# SDR USAASB98204

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Part number: UA5385512
- Condition: Failed
- Location: Csd
- Part time: 20,506 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1514 - EN ROUTE FROM CLT-MCI, CAPT NOTICED THE NR 1 ENGINE CSD OIL TEMPERATURE READ HIGH AT 160 DEGREES.  IMMEDIATELY THEREAFTER, THE OVERHEAT LIGHT ILLUMINATED.  CREW DISCONNECTED THE CSD THEN TRIED TO BRING APU ON LINE AT FL350 BUT WAS UNABLE.  TRIED AGAIN AT FL310, BUT WAS STILL UNABLE.  DECISION WAS MADE TO DIVERT TO NEAREST AIRPORT WHICH WAS BNA DUE TO BEING DOWN TO ONE ELECTRICAL POWER SOURCE.  CREW DECLARED AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CSD OIL COOLER.  LEAK CHECKED GOOD.  ALSO, REMOVED AND REPLACED THE NR 1 ENGINE CSD PER MM AS PRECAUTIONARY.  OPS AND LEAK CHECK GOOD.  APU WAS PLACED ON MEL.  NO REPEAT ITEMS.  (M)
